MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION; CALCULATOR/DATA PROCESSING MODULE
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd synapsys¿ informatics solution, tests of the previous isolate are being additionally ordered to the next new isolate.No patient impact reported.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary this statement is to summarize the investigation of a complaint involving synapsys.It was reported that ¿auto increment isolate¿ system setting was not working as expected.No other issues were reported.Bd investigated the issue.This issue is caused by a software bug and will be fixed in a future synapsys release.This can be tracked by a system change request.This is a confirmed failure of a bd product.In cultures with multiple plates, when an isolate is created with auto-ordered organism for one plate, another plate is wrongfully assigned to the test that was associated with auto-ordered organism.This occurs because there was a race condition between ngonchanges and the call back to organism changes.If ngonchanges wins then it wrongfully adds the auto-order test, because the test wasn't yet updated with call back, causing the test from previous test to be added.An additional, erroneous test is added to a plate, incorrectly.The customer will be able to see that the extra test has been added to the plate and have to manually remove it, which will be inconvenient to the user.He evaluation of this bug determined that there is no impact of the anomaly on safety and effectiveness, including operator usage and human factor considerations.Therefore, it is acceptable to remain as an unresolved anomaly present in the software.Review found that complaints of this type were under statistical control for the month of july.Device history record review was not applicable as this is a standalone software product, and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.

Brand Name
BD SYNAPSYS¿ INFORMATICS SOLUTION
Common Device Name
CALCULATOR/DATA PROCESSING MODULE
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22686512
Report Number1119779-2025-02201
Device Sequence Number15869009
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown